# SDR SIMA20170121002

- Difficulty date: January 21, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,303 hours, 37,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14520609001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM WEB CORRODED AT CENTER AISLE CROSSMEMBER AT FR 29. PERFORMED PERMANENT REPAIR OF CENTER AISLE CROSSMEMBER AT FR 29 IAW ERS-EM-53MR-2552
